# SDR AALA202204229951

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 70,524 hours, 32,036 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS REAR MEGAPHONE NOT WORKING PROPERLY. REMOVED AND REPLACED BATTERIES ON REAR MEGAPHONE, OPERATIONS CHECK GOOD PER AMM 25-61-51.
